# SDR CA150804001

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,421 hours
- Engine: Allsn 501D13D
- System (JASC): 6120 · Propeller Controlling System
- Part: Coupling
- Part number: 6805158
- Condition: Damaged
- Location: Rt Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AUTO FEATHER CHECK RT PROPELLER WOULD NOT FEATHER. PROP WOULD FOLLOW POWER LEVER COMMANDS. FEATHER SOLENOID FOUND TO BE THE FAULT. THE COUPLING ASSY OF THE FEATHER SOLENOID CAME UNSCREWED. DUE TO THE FACT THAT IT WAS NO LOCK WIRED COUPLING ASSY SCREWED BACK TOGETHER & LOCK WIRED RIGGING CHECK COMPLETED & FUNCTION CHECKED SERVICEABLE.
